# SDR DALA1316080683

- Difficulty date: April 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAN COWL SUPPORT BEAM WEB ATTACH ANGLES CRACKED INBD AND OTBD.  REPAIRED SRM 54-51-01D, FIG 101.
